# SDR REX2008F00013

- Difficulty date: June 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION A LOUD "KNOCKING" NOISE WAS HEARD, NO CAUTION OR WARNING MESSAGES RECEIVED BUT NOISE CONTINUED.  FOLLOWED QRH AND DECIDED TO RETURN TO DTW, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  NOSE GEAR DOOR ACTUATOR RE-RIGGED AND OPERATIONAL CHECK PERFORMED IAW BOMBARDIER AMM.  (S)
